# SDR UPS07M50676

- Difficulty date: August 7, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CENTER CARGO COMPT AT STATION 1841 IN BETWEEN LONGERON 51 LT TO 51 RT FOUND CORROSION AS MARKED.  CTR CARGO COMPT STA 1841 BETWEEN L51 LT - L51 RT CORROSION REMOVED FOUND EXCEEDED LIMITS.  REPAIR CHANNEL FAB FROM MAT'L 7075-0 0.080".  CHANNEL HEAT TREATED & HARNESS VALUES HRB 82.2 AS PER DPS 1.05-3.  REPAIR CHANNEL REPROTECTED.  REPAIR CHANNEL PAINTED.  REPAIR CHANNEL INSTALLED.  PAINT TOUCHED UP ON REWORK AREA.
